# SDR SWIA20230625

- Difficulty date: June 25, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD. FLAP, VANE CAP CHAFED.     (C-CHECK RO 8/16/2023)    BLENDED OUT CHAFE ON LH INBD, CENTER VANE CAP. FOUND OUT OF LIMITS PER CRJ700SRM 57-52-01-101-001-A01. REPLACED WITH NEW L/H INBD. FLAP VANE CAP (P/N CC670-14022-1) PER CRJ700 SRM 51-42-13-001-001-A01 AND DWG CC670-14022 REV NC. COMPLIED WITH SKYEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
